# SDR ASAA2019012327910

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,327 hours, 10,305 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH LIGHT SWITCH IN DIM AND OFFSET INL COURSE THE "OFST" LIGHT BLINKS OFF/ON WITH STEADY BEAT. IF "EXEC" BUTTON LIGHT BEHAVES SAME. CAPT FMC ONLY. GROUNDED - YES. UNABLE TO DUPLICATE "OFST" AND "EXEC" BUTTON BLINKING. PERFORMED CDU LAMP TEST PER AMM 34-61-01-710-801. OPS CHECK GOOD.
